MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AGBA PICC NAVICURVE: 2L 5.5FR X 55CM TCG; CATHETER, INTRAVASCULAR, THERA

ARROW INTERNATIONAL LLC ARROW AGBA PICC NAVICURVE: 2L 5.5FR X 55CM TCG; CATHETER, INTRAVASCULAR, THERA
Catalog Number DLX-45552-CURVC
Medical Device Problem Codes Break (1069); Material Deformation (2976)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 12/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "peel away sheath is flowering and making it difficult to remove.Small pieces broke off of the sheath when peeling away.All pieces removed from patient.Clinician had to use a scalpel to nick in order to insert the peel away sheath." there was no patient harm or injury.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The customer returned two pieces of a peel-away sheath for analysis.The sheath was torn along its scorelines as intended.Signs of use were observed.Visual analysis revealed that the distal end of the peel away sheath tip was damaged.It was noted from the customer description that the clinician had to use a scalpel to nick to insert the peel-away sheath, which could have contributed to the damage.The peel-away sheath length from the tabs to the distal tip measured 2 3/4", which is within the specification limits of 2 5/8" - 2 7/8" per peel-away product drawing.The sheath outer diameter and inner diameter could not be measured due to the nature of the damage.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not use excessive force when introducing guidewire, peel-away sheath over tissue dilator, or tissue dilator as this can lead to vessel perforation and bleeding, or component damage.The customer report of the damage to the peel-away sheath tip during use was confirmed through investigation of the returned sample.Visual analysis revealed that the sheath tip was deformed with partially torn portions.It was noted that the sample was peeled along its intended score lines prior to being returned.Despite the damage, the sheath and the dilator met relevant dimensional requirements.Various factors could contribute to the observed damage to the sheath tip, including the sheath tip manufacturing process and/or undue force applied unintentionally by the user; therefore, the root cause is undetermined.A non-conformance was initiated to further investigate potential root causes at the manufacturing site.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW AGBA PICC NAVICURVE: 2L 5.5FR X 55CM TCG
Common Device Name
CATHETER, INTRAVASCULAR, THERA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
keona jones
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24190212
Report Number9680794-2026-00025
Device Sequence Number8065105
Product Code LJS
UDI-Device Identifier10801902208733
UDI-Public(01)10801902208733(11)250820(17)261101(10)33F25F0225(21)
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K220363
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDLX-45552-CURVC
Device Lot Number33F25F0225
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2025
Initial Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED
Patient SexUnknown